# SDR C2XA09IA267

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 24,607 hours, 18,336 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 10123C
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2117, THE CREW REPORTED AN ELECTRIC SMELL IN THE COCKPIT ON DESCENT INTO IAH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE CENTER PROJECTOR LAMP UNDER THE GLARE SHIELD, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
